# SDR USAASB01115

- Difficulty date: April 27, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 21031005
- Condition: Blown
- Location: Egress Lighting
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE FORWARD EMERGENCY EGRESS LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED TWO 5 AMPS FUSES.  OPS CHECK GOOD.  (M)
